Producción científica
Buscar por:
Lista
| Publicación |
|
S. Singh, J. Kim-
and
R. Taylor-,
"A MODIFIED ESTIMATOR OF POPULATION MEAN USING POWER TRANSFORMATION", Statistical Papers
, 37-58, 2008
|
|
S. Singh, J. Kim
and
R. Taylor ,
"A MODIFIED ESTIMATOR OF POPULATION MEAN USING POWER TRANSFORMATION", STATISTICAL PAPERS
, 37-58, 2008
|
|
J.E. Ruiz Castro, A. Cortes Aguilar
and
R. Pérez Ocón,
"A MULTI-COMPONENT GENERAL DISCRETE SYSTEM SUBJECT TO DIFFERENT TYPES OF FAILURES WITH LOSS OF UNITS", DISCRETE EVENT DYNAMIC SYSTEMS: THEORY AND APPLICATIONS
, 1-35, 2008
|
|
J.E. Ruiz Castro, G. Fernandez-Villodre-
and
R. Pérez Ocón,
"A MULTI-COMPONENT GENERAL DISCRETE SYSTEM SUBJECT TO DIFFERENT TYPES OF FAILURES WITH LOSS OF UNITS", Discrete Event Dynamic Systems
, 1-35, 2008
|
|
M.D.M. Rueda García, I.R. Sánchez Borrego
and
A. González Carmona,
"A NEW METHOD FOR SOLVING THE PROBLEM OF THE MEAN ESTIMATION WHEN THE UNDERLYING REGRESSION FUNCTION IS DISCONTINUOUS", INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.85
, 1073-1082, 2008
|
|
M.D.M. Rueda García, I.R. Sánchez-Borrego
and
A. González-Carmona,
"A NEW METHOD FOR SOLVING THE PROBLEM OF THE MEAN ESTIMATION WHEN THE UNDERLYING REGRESSION FUNCTION IS DISCONTINUOUS", International Journal of Computer Mathematics, vol.85
, 1073-1082, 2008
|
|
M.D.M. Rueda García
and
S. González-Aguilera,
"A NEW RATIO-TYPE IMPUTATION WITH RANDOM DISTURBANCE", Applied Mathematics Letters, vol.21
, 978-982, 2008
|
|
M.D.M. Rueda García
and
S. González Aguilera,
"A NEW RATIO-TYPE IMPUTATION WITH RANDOM DISTURBANCE", APPLIED MATHEMATICS LETTERS, vol.21
, 978-982, 2008
|
|
|
Última actualización del SICA: 25/03/2026